# SDR DXTA200803195

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COPILOTS A/S INDICATOR WAS NOT INCREASING ABOVE 35 KTS.  PILOTS INDICATOR WAS INDICATING 80KTS.  CHECK TWICE WITH SAME RESULTS.  (A)
